# SDR CA090914011

- Difficulty date: September 5, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 26 hours
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 206061505115
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL WAS FOUND IN THE ENGINE OIL COOLER REGION. THERE WAS A LOSS OF ENGINE OIL. THE OIL WAS ORIGINATING FROM A CRACK OF THE ENGINE OIL TANK P/N 206061505115. THE CRACK WAS LOCATED NEAR THE RIGHT FRONT SUPPORT LEG. (TC# 20090914011)
